How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stan Your Own Question
Dr. Stan
Dr. Stan, Medical Physician and Surgeon
Category: Medical
Satisfied Customers: 2701
Experience:  Johns Hopkins Fellowship Trained, Certified and Licensed Medical Physician and Surgeon
25472284
Type Your Medical Question Here...
Dr. Stan is online now
A new question is answered every 9 seconds

eosinophil..my scapula in 1952..prostate cancer..peripheral neuropathy

Customer Question

I had an eosinophilic granuloma removed from my scapula in 1952.
In 1989, I had prostate cancer. I am now being treated for sensory predominant
peripheral neuropathy and microvasculitis. The Mayo has been seeking a cause for autoimmune dysfunction and there is no identifiable cancer.

Could there have been EG involved in the prostate cancer?
Submitted: 6 years ago.
Category: Medical
Expert:  Dr. Stan replied 6 years ago.
Hello,

Welcome to Just Answer:

There has been few case reports about the "Tumor-like eosinophilic granuloma of the skin" which turn-out to be related to prostate cancer. It is also possible that the treatment of the eosinophilic granuloma increased the risk of your developing prostate cancer. I suggest that you share the article from the below link with your doctors. I find it remarkable.

http://www.ncbi.nlm.nih.gov/pubmed/10698222

Am J Dermatopathol. 2000 Feb;22(1):75-8.

Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to clarify any questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.